# SDR 95ZZZX1171

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraftsmen LLC, repair station AC1R891D
- Aircraft: N70TG
- Make and model: Gulstm 560
- Aircraft serial: 5600069
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 1173T423
- Condition: Defective
- Location: Rt Eng Ai
- Part time: 2,040 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS SQUAWKED THE RT ENGINE ANTI-ICE LIGHT CAME ON DURING DESCENT WHEN THE POWER WAS REDUCED TO 76 PERCENT N2.  TROUBLESHOOTING THE SYSTEM REVEALED TWO PROBLEMS.  NR 1:  THE 300 DEGREE TEMPERATURE SWITCH WAS ACTUATING AT 340 DEGREES.  NR 2:  THE RAM AIR DUCT THAT PROVIDES COOLING FOR THE WING ANTI-ICE AIR WAS TORN.  THE TEAR WAS LOCATED IN THE AREA OF THE COUPLING AT FS 315.0.  A NEW 300 DEGREE SWITCH WAS ORDERED AND INSTALLED.  ALSO, THE FORWARD RAM AIR DUCT WAS REPLACED.  THIS WAS THE FIRST SQUAWK ON THE ENGINE ANTI-ICE SYSTEM SINCE SB 560-30-03, REPLACEMENT OF THE 300 DEGREE ANTI-ICE TEMPERATURE SENSORS WITH 350 DEGREE SENSORS.  SWITCH PN 1173T42-3, DUCT PN X2292S4-11.
